A conjugation problem for the nonhomogeneous Cauchy–Riemann equation on a Riemann surface
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (2002), pp. 8-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_2002_8_a1,
author = {N. A. Barieva and I. A. Bikchantaev},
title = {A~conjugation problem for the nonhomogeneous {Cauchy{\textendash}Riemann} equation on {a~Riemann} surface},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {8--12},
year = {2002},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2002_8_a1/}
}
TY - JOUR AU - N. A. Barieva AU - I. A. Bikchantaev TI - A conjugation problem for the nonhomogeneous Cauchy–Riemann equation on a Riemann surface JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 2002 SP - 8 EP - 12 IS - 8 UR - http://geodesic.mathdoc.fr/item/IVM_2002_8_a1/ LA - ru ID - IVM_2002_8_a1 ER -
N. A. Barieva; I. A. Bikchantaev. A conjugation problem for the nonhomogeneous Cauchy–Riemann equation on a Riemann surface. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (2002), pp. 8-12. http://geodesic.mathdoc.fr/item/IVM_2002_8_a1/
[1] Ahlfors L. V., Sario L., Riemann surfaces, Princeton Univ. Press, Princeton, N.J.; Oxford Univ. Press, London, 1960, 382 pp. | MR
[2] Shiba M., “Some general properties of behavior spaces of harmonic semiexact differentials on an open Riemann surface”, Hiroshima Math. J., 8:1 (1978), 151–164 | MR | Zbl
[3] Bikchantaev I. A., “Analogi yadra Koshi na rimanovoi poverkhnosti i nekotorye ikh prilozheniya”, Matem. sb., 112:2 (1980), 256–282 | MR | Zbl
[4] Bikchantaev I. A., “Integralnye operatory I. N. Vekua na rimanovoi poverkhnosti”, Matem. zametki, 69:1 (2001), 18–30 | MR | Zbl
[5] Vekua I. N., Obobschennye analiticheskie funktsii, Nauka, M., 1988, 509 pp. | MR | Zbl